# SDR SWAA101920

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 52,938 hours, 44,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND STRAP CRACKED AT BS 312, BBL 0.  REMOVED AND REPLACED STRAP PER SRM.
